# SDR R61A2022101000624

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 39,705 hours, 26,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Unresponsive
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, LANDING GEAR LEVER COULD NOT BE MOVED UP. NO EICAS MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPACKED NOSE LANDING GEAR STRUT.
